# SDR SWIA2021062859159

- Difficulty date: April 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON DOOR STOPS 4 TOTAL (2 AFT) AND (2 FWD) ON AFT BAGGAGE BAY DOOR SURROUND     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED FITTINGS ON AFT BAGGAGE BAY DOOR (4EA). REF. CRJ 900 AMM 52-31-00-820-801-A03 / OPS TEST GOOD AT THIS TIME / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
